# SDR 2005FA0000090

- Difficulty date: November 6, 2004
- Submitted: February 11, 2005
- Operation: General aviation
- Aircraft: N2534N
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0903
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA3A105199
- Part serial: CR15573
- Condition: Contaminated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE QUIT DURING FLIGHT DUE TO CARBURETOR MALFUNCTION 4 MILES SOUTHEAST OF AIRPORT, MAKING AN EMERGENCY LANDING WITHOUT DAMAGE TO AIRCRAFT, PILOT OR PASSENGER.  CARBURETOR WAS REMOVED FROM AIRCRAFT AND SENT FOR OVERHAUL.  (WO NR 88013).  AIRCRAFT HAD BEEN SETTING FOR A LONG PERIOD OF TIME, WITH FUEL TANKS HALF FULL, MAKING MOISTURE IN THE FUEL SYSTEM.  RECOMMENDATION FOR OWNERS, DRAIN FUEL SYSTEM AND RUN THE ENGINE AT LEAST ONCE A WEEK FOR AIRCRAFT TIE DOWN OUTSIDE OF HANGAR.  (SO15200509104) (K)
